Salvavidas Pharma

Salvavidas Website Header Logo

ibuprofen and paracetamol oral suspension 100 ml

ibuprofen and paracetamol oral suspension 100 MLibuprofen and paracetamol oral suspension 100 ML

Ibuprofen and Paracetamol Oral Suspension 100 ML

Salvavidas Pharmaceutical Pvt Ltd is a leading supplier and exporter of Ibuprofen and Paracetamol Oral Suspension 100 ML.

How does Ibuprofen and Paracetamol Oral Suspension 100 ML work?

Ibuprofen and Paracetamol Oral Suspension 100 ML Orange is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).

What if you forget to take Ibuprofen and Paracetamol Oral Suspension 100 ML?

Consult your physician in case you miss the dose of Analgesic.

Special precautions for storage

Store below 30°.

Ibugesic Plus Oral Suspension Orange is a combination of two medicines, ibuprofen and paracetamol. Both belong to a class of drugs called non-steroidal Anti-Inflammatory drugs (NSAIDs). Ibugesic Plus Orange Oral Suspension helps lower body temperature (fever) and relieve pain and inflammation (redness and swelling) in infants and children.

In pain relief Ibugesic Plus Oral Suspension Orange contains two Medicines: Paracetamol and Ibuprofen, both of which are widely used as pain relievers. They work in different ways to reduce pain, swelling, and inflammation. This medication is very effective in treating mild to moderate pain associated with migraine, headache, backache, menstrual pain, toothache, rheumatic pain, and muscle pain. The Anti-Inflammatory ingredient makes this drug more effective in treating muscle strains, sprains, and sore muscles. Take it as prescribed to get the most benefit from it. Do not take too much as it can be dangerous and do not take longer than necessary. In general, you should take the lowest effective dose for the shortest possible time. In the treatment of fever Orange Ibugesic Plus oral suspension helps to reduce high temperature caused by fever. This medication is effective in treating cold and flu symptoms, sore throat, and fever. Take it as prescribed to get the most benefit from it. Do not take too much or for longer than necessary as it can be dangerous. In general, you should take the lowest effective dose for the shortest possible time.

Take this medication at the dose and for the time recommended by your doctor. Check label for instructions before use. Measure it with a measuring cup and drink it by mouth. Shake well before serving. Ibugesic Plus Orange oral suspension should be taken with food.

Generic Name : ibuprofen and paracetamol oral suspension 100 ml
Brand Name : BRUPANE
Available Strength : 100ml
Packing : Bottle
Pack Insert/ Leaflet : Yes
Therapeutic use : Analgesic
Productions Capacity : 1 million/month

Product Inquiry Form

Your details will not be published

    ×